• Users Online: 1063
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2016  |  Volume : 3  |  Issue : 2  |  Page : 141-143

Neuroleptic malignant syndrome induced by concomitant use of risperidone and quetiapine


1 Department of Internal Medicine, Malatya State Hospital, Malatya, Turkey
2 Department of Emergency Medicine, Faculty of Medicine, University of Inonu, Malatya, Turkey
3 Department of Internal Medicine, Rize Findikli State Hospital, Rize, Turkey

Correspondence Address:
Mustafa Volkan Demir
Department of Internal Medicine, Malatya State Hospital, Malatya
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2348-3334.177643

Rights and Permissions

Neuroleptic malignant syndrome (NMS) is a rare but life-threatening condition induced by neuroleptic medications. In severe cases, NMS can rapidly lead to death. NMS is reported less frequently now-a-days with the advent of new antipsychotic drugs. We discuss 20-year-old male patient with NMS induced by risperidone and quetiapin.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1285    
    Printed19    
    Emailed0    
    PDF Downloaded134    
    Comments [Add]    
    Cited by others 1    

Recommend this journal